# SDR SWAA000086

- Difficulty date: January 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Rmi
- Part number: 65C4690
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, F/O'S RMI INOP WITH HEADING FLAG IN VIEW.  DIVERTED TO SEA.  RESEATED F/O'S RMI, C/W BITE TEST OF IRS.  OPS CK GOOD.
